gastroenterologist-icon
Stomach ache,burps
Took medicines for stomach ache, indigestion, burps last week. Got periods also. Suddenly got heavy swelling all over my face n body from last 4 days. Feeling giddy n pukish at times. Earlier doc said u hv bacteria in ur stomach n its also bcoz of stress. I also called doc fearing is might be medicines side effect.
38 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Chethan R S
General Physician 3 yrs exp Bangalore
Hi, it could be an adverse drug effect. Try these steps for your indigestion- Maintain a healthy weight. Excess pounds put pressure on your abdomen, pushing up your stomach and causing acid to back up into your esophagus. If your weight is healthy, work to maintain it. If you are overweight or obese, work to slowly lose weight — no more than 1 or 2 pounds (0.5 to 1 kilogram) a week. Avoid tight-fitting clothing. Clothes that fit tightly around your waist put pressure on your abdomen and the lower esophageal sphincter. Avoid foods and drinks that trigger heartburn. Everyone has specific triggers. Common triggers such as fatty or fried foods, tomato sauce, alcohol, chocolate, mint, garlic, onion, and caffeine may make heartburn worse. Avoid foods you know will trigger your heartburn. Eat smaller meals. Avoid overeating by eating smaller meals. Don't lie down after a meal. Wait at least three hours after eating before lying down or going to bed.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.